Journal of Applied Mathematics and Physics

Volume 8, Issue 1 (January 2020)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Function-on-Partially Linear Functional Additive Models

HTML  XML Download Download as PDF (Size: 416KB)  PP. 1-9  
DOI: 10.4236/jamp.2020.81001    287 Downloads   454 Views  

ABSTRACT

We consider a functional partially linear additive model that predicts a functional response by a scalar predictor and functional predictors. The B-spline and eigenbasis least squares estimator for both the parametric and the nonparametric components proposed. In the final of this paper, as a result, we got the variance decomposition of the model and establish the asymptotic convergence rate for estimator.

Share and Cite:

Huang, J. and Chen, S. (2020) Function-on-Partially Linear Functional Additive Models. Journal of Applied Mathematics and Physics, 8, 1-9. doi: 10.4236/jamp.2020.81001.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.